Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Fully explicit quasiconvexification of the mean-square deviation of the gradient of the state in optimal design


Author: Pablo Pedregal
Journal: Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 72-78
MSC (2000): Primary 49J45, 74P10
Published electronically: August 22, 2001
MathSciNet review: 1856792
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explicitly compute the quasiconvexification of the resulting integrand associated with the mean-square deviation of the gradient of the state with respect to a given target field, when the underlying optimal design problem in conductivity is reformulated as a purely variational problem. What is remarkable, more than the formula itself, is the fact that it can be shown to be the full quasiconvexification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 49J45, 74P10

Retrieve articles in all journals with MSC (2000): 49J45, 74P10


Additional Information

Pablo Pedregal
Affiliation: Departamento de Matemáticas, ETSI Industriales, Universidad de Castilla-La Mancha, 13071 Ciudad Real, Spain
Email: ppedrega@ind-cr.uclm.es

DOI: http://dx.doi.org/10.1090/S1079-6762-01-00096-8
PII: S 1079-6762(01)00096-8
Received by editor(s): March 15, 2001
Published electronically: August 22, 2001
Additional Notes: I would like to acknowledge several stimulating conversations with R. Lipton concerning the type of optimal design problems considered here and to J. C. Bellido for carrying out various initial computations. I also appreciate the criticism of several referees which led to the improvement of several aspects of this note.
Communicated by: Stuart Antman
Article copyright: © Copyright 2001 American Mathematical Society